Alert archive / Missouri / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 20, NWS Kansas City, MO

April 8, 2015Bates County, Cass County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Apr 8, 2015, 6:36 AM CDT for Bates County, Cass County, Missouri. It was in force for 39 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 8, 2015, 6:36 AM CDT (11:36 UTC)
Expired
Apr 8, 2015, 7:15 AM CDT
In force
39 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Bates County, MO, Cass County, MO

The radar

The Pleasant Hill radar (KEAX), 37 km from the middle of the area, began a volume at 11:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 8, 6:40 AM CDTHAIL 1.254 Ne Drexel, MOQUARTER TO HALF DOLLAR SIZE HAIL FALLING.
Apr 8, 7:08 AM CDTHAIL 1.754 Wnw Adrian, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 11.6 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2015-04-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1427 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2015-04-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1427 J/kg
Mixed-layer CIN
-101 J/kg
Mixed-layer LCL
1716 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
192 m²/s²
Significant tornado parameter
0.1
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

107 
WUUS53 KEAX 081136
SVREAX
MOC013-037-081215-
/O.NEW.KEAX.SV.W.0020.150408T1136Z-150408T1215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
636 AM CDT WED APR 8 2015

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN BATES COUNTY IN WEST CENTRAL MISSOURI...
  SOUTHERN CASS COUNTY IN WEST CENTRAL MISSOURI...

* UNTIL 715 AM CDT

* AT 631 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DREXEL...AND
  MOVING EAST AT 35 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  HARRISONVILLE...GARDEN CITY...FREEMAN...ARCHIE AND EAST LYNNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3847 9461 3847 9462 3859 9461 3871 9422
      3858 9417 3842 9417 3840 9461
TIME...MOT...LOC 1136Z 251DEG 29KT 3848 9458

HAIL...1.00IN
WIND...<50MPH

$$

BLAIR
2 follow-up statements
216 
WWUS53 KEAX 081149
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
649 AM CDT WED APR 8 2015

MOC013-037-081215-
/O.CON.KEAX.SV.W.0020.000000T0000Z-150408T1215Z/
BATES MO-CASS MO-
649 AM CDT WED APR 8 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN CASS 
AND NORTHWESTERN BATES COUNTIES UNTIL 715 AM CDT...

AT 645 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES EAST OF
DREXEL...AND MOVING EAST AT 35 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...TRAINED WEATHER SPOTTERS. AT 640 AM...TRAINED WEATHER 
SPOTTERS REPORTED HALF DOLLAR SIZE HAIL 4 MILES NORTHEAST OF DREXEL.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
HARRISONVILLE...GARDEN CITY...ARCHIE AND EAST LYNNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3847 9461 3847 9462 3859 9461 3871 9422
      3858 9417 3842 9417 3840 9461
TIME...MOT...LOC 1149Z 251DEG 29KT 3851 9445

HAIL...1.00IN
WIND...<50MPH

$$

BLAIR
237 
WWUS53 KEAX 081204
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
704 AM CDT WED APR 8 2015

MOC013-037-081215-
/O.CON.KEAX.SV.W.0020.000000T0000Z-150408T1215Z/
BATES MO-CASS MO-
704 AM CDT WED APR 8 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN CASS 
AND NORTH CENTRAL BATES COUNTIES UNTIL 715 AM CDT...

AT 700 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ARCHIE...AND
MOVING EAST AT 40 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
HARRISONVILLE...GARDEN CITY AND EAST LYNNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3846 9449 3862 9450 3871 9422 3858 9417
      3842 9417 3840 9455
TIME...MOT...LOC 1204Z 254DEG 37KT 3852 9435

HAIL...1.00IN
WIND...<50MPH

$$

BLAIR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 5:38 AM CDT, 58 minutes earlier.

Area forecast discussion, Apr 8, 5:38 AM CDT, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
538 AM CDT Wed Apr 8 2015

.UPDATE...
Issued at 538 AM CDT WED APR 8 2015

Warm air wing of convection has developed more early this morning
across eastern Kansas with storms quickly approaching the Missouri
border at this time. Storms north of I-70 are elevated in nature and
have stayed below severe warning limits, though large hail may be
possible if the shear above the boundary layer inversion can organize
the storms somewhat this morning. Storms farther south, generally
south of a Paola Kansas to Warrensburg Missouri, Marshall and
Moberly line, will have more opportunity to develop severe weather
this morning. These storms will be in the vicinity of the boundary
left over from last night which might help these storms get a better
connection to deep layer shear and instability. Continue to think that
the activity north of the Missouri River will keep the inverted
surface trough anchored along our southeast border through the
morning. For this reason, have added areas of fog and drizzle this
morning to the western half of the forecast area.

&&

.DISCUSSION...
Issued at 403 AM CDT WED APR 8 2015

Looks like more storms are in store for eastern Kansas and Missouri
today. Overnight activity took awhile Tuesday evening to get going,
but once the the cap was broken there where several rather strong
storms, which could have been much stronger if there had been upper
level dynamics to support the storms. The difference today is that a
significant trough is moving into the Plains States, which will
provide any storms this afternoon or this evening with plenty of
upper level support for strong robust severe thunderstorms. But,
first to what will happen this morning.

Today - This Morning: Early this morning an inverted surface trough
remains anchored from southeast Kansas northeast through northeast
Missouri, with the resulting boundary residing within the trough
along our southeast county warning area border. A verity of model
solutions have now coalesced on keeping this inverted surface trough
in place through the morning and, possibly, through the first part
of the afternoon. Additionally...it's noted that storms are bubbling
back up across east central Kansas in the elevated environment north
of the trough thanks to isentropic assent on the 40 knot southwest
nocturnal jet. Thoughts are that these early morning storms will
likely not be severe due to their elevated nature, though marginally
large hail can not be ruled out. More general thinking is that this
area of storms will advect northeast into northern Missouri, staying
on the cool side of the inverted trough. As a result, have added
patchy fog into the northwest half few the CWA for this morning, and
nudged afternoon highs near the Iowa border down a degree or two;
but did up POPs for the morning, though they may need updating based
on radar trends as the forecast becomes valid later this morning.
Also, these morning storms could limit our instability early in the
day, delaying the potential onset time for afternoon/evening
activity. So, while another round of activity might wait to fire up
in the late afternoon and evening hours, it is still expected to
occur.

Today - This Afternoon and Tonight: Expect the inverted trough to
remain where it is till early afternoon when sufficient pressure
falls begin across the Plains in response to the trough over the
Great Basin shifting east, lifting the trough north as a warm front
this afternoon. As this occurs, the environment that was rather well
capped could rapidly lose that cap with any little shortwave
undulation present in the flow aloft, resulting in fast development
of strong and severe thunderstorms. Currently, expect storms to
develop along the southern end of the inverted trough as it starts
moving north this afternoon --after 20Z-- in southeast Kansas. MUCAPE
values of 4000+ J/KG and 0-6KM shear of possibly 40 to 50 knots would
make supercell thunderstorms possible from the first initial storms.
Expect this activity to spread northeast through west central
Missouri into northern Missouri during the late afternoon and evening
hours Wednesday, with storms likely crossing into our area between 5
and 7 PM this evening. Uncertain as to how far into the overnight
hours the strong and severe convection will last, but currently there
looks to be a bit of a dry slot that works in across northwest
Missouri as associated surface low lifts from Kansas into Iowa. this
should bring the threat for severe storms to an end by midnight,
though lingering storms could persist into Thursday. Thoughts persist
that all types of severe weather may accompany our storms today, with
large hail --larger than 2 inches-- strong damaging winds and
isolated tornadoes possible.

Thursday: The upper level trough responsible for our recent storms
will be swinging past us to the north. The surface low moving into
Iowa that morning will drag a Pacific cold front through the region
that day. The cool air behind the front will lag far enough back to
not be very notable till Friday. However, this front might be able to
generate some showers and or isolated thunderstorms as it moves
through, though no severe weather.

Friday and through the Weekend: Cooler conditions will prevail
Friday as a cool, but dry, air mass wafts through Kansas and
Missouri. Temperatures will warm back into the 70s for the weekend.
Saturday looks nice and dry, but by Saturday night through Sunday
and into Monday a significant rain event may develop.

&&

.AVIATION...(For the 06Z TAFS through 06Z Wednesday Night)
Issued at 1240 AM CDT WED APR 8 2015

Inverted trough poking northeast across central Missouri has left our
four terminal sites in some soupy IFR to LIFR conditions early this
morning. Do not expect the trough to move much before noon today so
have kept the terminals in the IFR range through the morning. Ceilings
should lift in the afternoon as a warm front moves north, but this
could also help generate some thunderstorm activity along the Kansas-
Missouri border. Storms should move northeast away form the
terminals, but have kept VCTS in for lingering activity that might
persist well into the evening hours. Confidence is very low on this
forecast. Otherwise...expect winds to from the north early this
morning to slowly back to the east and then south as the warm front
lifts up this afternoon. Gusty south winds are then expected to sweep
in behind the front as it lifts north, with gusty winds persisting
through the night due to a tight pressure gradient.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

UPDATE...Cutter
DISCUSSION...Cutter
AVIATION...Cutter
Hazardous weather outlook, Apr 8, 5:54 AM CDT, 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
554 AM CDT WED APR 8 2015

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-091100-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
554 AM CDT WED APR 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

 STRONG STORMS ARE POSSIBLE THIS MORNING WITH LARGE HAIL THREATENING.
 ANOTHER ROUND OF SEVERE STORMS IS EXPECTED THIS AFTERNOON WITH AN
 ATTENDANT THREAT FOR LARGE HAIL...DAMAGING WINDS AND ISOLATED
 TORNADOES...ESPECIALLY FOR AREAS ALONG AND SOUTH OF A LINE FROM THE
 NORTHERN KC METRO TO KIRKSVILLE. STORM COVERAGE IS STILL SOMEWHAT IN
 QUESTION.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/MEDIA/EAX/EMBRIEFING1/EMBRIEFING1.PDF

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

 ADDITIONAL STRONG TO SEVERE STORMS ARE POSSIBLE EARLY THURSDAY
 AFTERNOON...ESPECIALLY EAST OF THE HWY 65 CORRIDOR IN MISSOURI.
 STORMS WILL MOVE EAST OF THE AREA BY EARLY EVENING.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/MEDIA/EAX/EMBRIEFING1/EMBRIEFING1.PDF

In the hours before

Local storm report, Apr 8, 5:56 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
556 AM CDT WED APR 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 AM     HAIL             2 N LANCASTER           39.60N 95.30W
04/08/2015  E0.88 INCH       ATCHISON           KS   911 CALL CENTER

&&

CUTTER
Local storm report, Apr 8, 6:21 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
621 AM CDT WED APR 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 AM     HAIL             3 NE OSAWATOMIE         38.53N 94.91W
04/08/2015  E0.75 INCH       MIAMI              KS   LAW ENFORCEMENT

&&

LAFLIN
Local storm report, Apr 8, 6:25 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
625 AM CDT WED APR 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 AM     HAIL             3 WNW ATCHISON          39.58N 95.17W
04/08/2015  E2.00 INCH       ATCHISON           KS   TRAINED SPOTTER

&&

LAFLIN
Local storm report, Apr 8, 6:28 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
628 AM CDT WED APR 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0552 AM     HAIL             1 N ATCHISON            39.58N 95.12W
04/08/2015  E1.00 INCH       ATCHISON           KS   TRAINED SPOTTER

&&

LAFLIN
Special weather statement, Apr 8, 6:29 AM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
629 AM CDT WED APR 8 2015

KSZ057-MOZ043-053-081215-
BATES MO-CASS MO-MIAMI KS-
629 AM CDT WED APR 8 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CASS...NORTHWESTERN
BATES AND SOUTHEASTERN MIAMI COUNTIES UNTIL 715 AM CDT...

AT 626 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR DREXEL...OR 9 MILES SOUTH OF LOUISBURG...
MOVING EAST AT 35 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ADRIAN...HARRISONVILLE...DREXEL...FREEMAN...ARCHIE...MERWIN AND
  WEST LINE.

LAT...LON 3839 9467 3861 9471 3870 9425 3840 9426
      3839 9461
TIME...MOT...LOC 1129Z 259DEG 29KT 3850 9464

BLAIR
Special weather statement, Apr 8, 6:30 AM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
630 AM CDT WED APR 8 2015

MOZ020-081200-
BUCHANAN MO-
630 AM CDT WED APR 8 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BUCHANAN COUNTY
UNTIL 700 AM CDT...

AT 626 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ELWOOD...MOVING EAST AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  EASTON.

THIS WILL IMPACT THE FOLLOWING INTERSTATES...

  I-29 BETWEEN MILE MARKERS 39 AND 49.
  I-229 BETWEEN MILE MARKERS 0 AND 7.

LAT...LON 3982 9467 3982 9461 3969 9461 3962 9487
      3972 9490 3973 9487 3976 9486 3977 9487
      3976 9490 3976 9491 3977 9492
TIME...MOT...LOC 1130Z 251DEG 29KT 3971 9480

BLAIR

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 8:39 PM CDTSevere Thunderstorm WarningEAXBates, Cass51 min
Apr 7, 9:25 PM CDTSevere Thunderstorm WarningEAXBates50 min
Apr 7, 9:42 PM CDTSevere Thunderstorm WarningEAXJohnson, Lafayette48 min
Apr 7, 9:44 PM CDTTornado WarningEAXBates31 min
Apr 7, 10:12 PM CDTSpecial Weather StatementEAXCarroll48 min
Apr 7, 10:15 PM CDTSevere Thunderstorm WarningEAXBates, Cass45 min
Apr 7, 10:26 PM CDTSpecial Weather StatementEAXLafayette34 min
Apr 7, 10:52 PM CDTSevere Thunderstorm WarningEAXSaline38 min
Apr 7, 11:00 PM CDTSpecial Weather StatementEAXHenry45 min
Apr 8, 5:50 AM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan40 min
Apr 8, 6:22 AM CDTDense Fog AdvisoryEAXBuchanan, Carroll, Cass, Clay, Clinton, Cooper and 8 more5 hr
Apr 8, 6:29 AM CDTSpecial Weather StatementEAXCass46 min
Apr 8, 6:30 AM CDTSpecial Weather StatementEAXBuchanan30 min
Apr 8, 7:02 AM CDTSpecial Weather StatementEAXRay28 min
Apr 8, 7:12 AM CDTSevere Thunderstorm WarningEAXBates, Cass25 min
Apr 8, 7:14 AM CDTSevere Thunderstorm WarningEAXJackson, Ray46 min
Apr 8, 7:45 AM CDTSevere Thunderstorm WarningEAXCass, Jackson30 min
Apr 8, 7:53 AM CDTSevere Thunderstorm WarningEAXCarroll, Livingston37 min
Apr 8, 8:02 AM CDTSevere Thunderstorm WarningEAXJohnson43 min
Apr 8, 8:17 AM CDTSevere Thunderstorm WarningEAXCarroll28 min
Apr 8, 8:27 AM CDTSpecial Weather StatementEAXChariton33 min
Apr 8, 8:35 AM CDTSevere Thunderstorm WarningEAXJohnson44 min
Apr 8, 8:37 AM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Livingston38 min
Apr 8, 8:48 AM CDTSpecial Weather StatementEAXGentry, Nodaway, Worth42 min
Apr 8, 8:57 AM CDTSpecial Weather StatementEAXMacon48 min
Apr 8, 9:02 AM CDTSevere Thunderstorm WarningEAXChariton, Linn, Macon, Randolph38 min
Apr 8, 9:09 AM CDTSpecial Weather StatementEAXPettis36 min
Apr 8, 9:15 AM CDTSevere Thunderstorm WarningEAXPettis, Saline45 min
Apr 8, 9:37 AM CDTSpecial Weather StatementEAXDaviess38 min
Apr 8, 9:39 AM CDTSpecial Weather StatementEAXCooper51 min
Apr 8, 9:52 AM CDTSevere Thunderstorm WarningEAXCooper, Howard, Saline19 min
Apr 8, 9:54 AM CDTSpecial Weather StatementEAXSaline36 min
Apr 8, 10:06 AM CDTSpecial Weather StatementEAXHarrison24 min
Apr 8, 10:33 AM CDTSpecial Weather StatementEAXSaline42 min
Apr 8, 2:51 PM CDTFlash Flood WatchEAXBates, Carroll, Cass, Chariton, Clay, Cooper and 10 more8 hr
Apr 8, 3:49 PM CDTSevere Thunderstorm WarningEAXBates26 min
Apr 8, 4:16 PM CDTSpecial Weather StatementEAXBates44 min
Apr 8, 4:36 PM CDTSevere Thunderstorm WarningEAXBates, Cass, Henry, Johnson39 min
Apr 8, 5:24 PM CDTSevere Thunderstorm WarningEAXCooper, Henry, Johnson, Pettis51 min
Apr 8, 5:30 PM CDTSevere Thunderstorm WarningEAXClay, Platte30 min
Apr 8, 5:50 PM CDTSevere Thunderstorm WarningEAXCaldwell, Clinton18 min
Apr 8, 6:06 PM CDTSevere Thunderstorm WarningEAXCooper, Howard, Pettis, Randolph, Saline54 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.